# SDR QXEA0100262

- Difficulty date: March 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,991 hours, 52,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CRACK IN AFT PRESSURE BULKHEAD TO THE RIGHT OF APU.  COMPLIED WITH PROVISIONS FOR FERRY FLIGHT TO MTX FACILITY.
